# SDR A6WA200740133

- Difficulty date: March 17, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 12,404 hours, 11,009 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 FLOOR SUPPORT CLIPS PN 601R3113-58 CRACKED APPROX .1 INCH LONG AT IB AND OB SIDE RBL 9.0.  (K)  [SUP 05-17-07]  MAINTENANCE REPLACED INBOARD AND OUTBOARD CLIPS AT FS 280 RBL9 IAW CRJ SRM 51-40-11, 52-42-06 AND 51-42-21.  (M)
